# SDR SIMA20250505006

- Difficulty date: May 5, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 14,963 hours, 10,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SEAT TRACK AT FR74-85 AND Y+ 10.74. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED RH SEAT TRACK AFT WET AR EA FR74-85 Y=+10.74 PER EMB E-175 SRM 51-40-08. LOCATED, DRILLED, COUNTERSUNK, TR EATED, AND PRIMED FASTENER HOLES AT NEW SEAT TRACK P/N 170-86082-005 REF EN VOY ERJ-175 SRM 51-40-02, ENVOY ERJ-175 SRM 51-40-04, ENVOY ERJ-175 SRM 51-23-04, AND ENVOY ERJ-175 SRM 51-23-05 INSTALLED NEW SEAT TRACK P/N 170-86082-005 AT AFT WET AREA FR74-85 Y=+10.-74 PER EMB 175 SRM 51-40-08 RESTORED FINISH ON NEW SEAT TRACK P/N 170-86082-005 AT AFT WET AREA FR74-85 Y=+10.74 PER ETN-EJ-51-015, ETN-EJ-51-025, EMB 175 SRM 51-23-06, AND CPM 51-25-00 INSTALLED STAINLESS STEEL STRIP AT END OF SEAT TRACK AT FRAME 84- FRAME 85 IAW E-175 AMM 53-01-39-400-804-A
